On Characterizing Köthe Sequence Spaces as Vector Lattices.
Mathematische Annalen, Tome 175 (1968), pp. 253-256
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1968__175_161666,
author = {B. WALSH},
title = {On {Characterizing} {K\"othe} {Sequence} {Spaces} as {Vector} {Lattices.}},
journal = {Mathematische Annalen},
pages = {253--256},
year = {1968},
volume = {175},
zbl = {0153.44001},
url = {http://geodesic.mathdoc.fr/item/MAN_1968__175_161666/}
}
B. WALSH. On Characterizing Köthe Sequence Spaces as Vector Lattices.. Mathematische Annalen, Tome 175 (1968), pp. 253-256. http://geodesic.mathdoc.fr/item/MAN_1968__175_161666/